# SDR UALA2011092905273

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DECK LEADING EDGE STATION 1680 LBL 0 - LBL 13.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED PRESSURE DECK AT STA 1680 LBL 0 - 13 IAW EA PD 57-53-190 WITHOUT DEVIATION. THIS IS A PERMANENT REPAIR.
